# SDR AT0500023

- Difficulty date: July 20, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS AT ROWS 123&10 WILL NOT ILLUMINATE.   REMOVED AND REPLACED EMERG LIGHT BATTERY SUPPLY ASSY AND REMOVED AND REPLACED PROXIMITY LIGHT ASSY ROW 10 FWD IN REF TO MM 33-51
